Alert archive / Illinois / Flash Flood Warnings in 2017

Flash Flood Warning 16, NWS Quad Cities, IA

July 21, 2017Carroll County, Whiteside County, Illinois

NWS Quad Cities, IA issued this flash flood warning at Jul 21, 2017, 9:06 PM CDT for Carroll County, Whiteside County, Illinois. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2017, 9:06 PM CDT (02:06 UTC)
Expired
Jul 22, 2017, 1:00 AM CDT
In force
4 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Carroll County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 62 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 10:47 PM CDTFLASH FLOOD2 Se Savanna, ILGRAVEL ROAD WASHED OUT.
Jul 21, 10:49 PM CDTHEAVY RAIN 1.613 Ene Rock Falls, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 101 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.1 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2017-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2094 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2017-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2094 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1572 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.2
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted.

290 
WGUS53 KDVN 220206
FFWDVN
ILC015-195-220600-
/O.NEW.KDVN.FF.W.0016.170722T0206Z-170722T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA/IL
906 PM CDT FRI JUL 21 2017

The National Weather Service in the Quad Cities has issued a

* Flash Flood Warning for...
  Northern Whiteside County in northwestern Illinois...
  Carroll County in northwestern Illinois...

* Until 100 AM CDT

* At 904 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Sterling, Rock Falls, Morrison, Mount Carroll, Fulton, Savanna,
  Lanark, Garden Plain, Milledgeville, Fairhaven, Shannon, Lyndon,
  Sabula, Chadwick, Coleta, East Clinton, Emerson, Argo Fay, Union
  Grove and Ustick.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area over the next hour and a half.

This includes Interstate 88 between mile markers 27 and 44.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4177 9019 4190 9015 4196 9016 4200 9014
      4206 9017 4212 9016 4213 9020 4216 9022
      4219 9031 4220 9000 4220 8969 4193 8969
      4193 8963 4167 8963

$$

12
1 follow-up statement
551 
WGUS73 KDVN 220556
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
1256 AM CDT SAT JUL 22 2017

ILC015-195-220605-
/O.EXP.KDVN.FF.W.0016.000000T0000Z-170722T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Whiteside IL-Carroll IL-
1256 AM CDT SAT JUL 22 2017

...THE FLASH FLOOD WARNING FOR NORTHERN WHITESIDE AND CARROLL
COUNTIES WILL EXPIRE AT 100 AM CDT...

Additional heavy rain is occurring and a new flash flood warning is 
in effect for Carroll County until 630 am cdt. Please refer to that 
product for additional details

LAT...LON 4177 9019 4190 9015 4196 9016 4200 9014
      4206 9017 4212 9016 4213 9020 4216 9022
      4219 9031 4220 9000 4220 8969 4193 8969
      4193 8963 4167 8963

$$

RP KINNEY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 6:52 PM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jul 21, 6:52 PM CDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
652 PM CDT Fri Jul 21 2017

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 330 PM CDT Fri Jul 21 2017

Quasi-stationary front undulating generally west-to-east acrs
central IA and lingering outflow boundaries on northern fringe of
ongoing heat dome, to be focus of occasional rounds of severe and
heavy rain producing thunderstorms through at least Saturday
morning. Northwest flow still on track to bring about a reprieve
from the storms, heat and humidity by late Sunday and into early
next week. Until then, severe storms and flooding rains possible for
select areas of the CWA, and resultant river flooding.

&&

.SHORT TERM...(This Evening through Saturday)
ISSUED AT 330 PM CDT Fri Jul 21 2017

Tonight...Will keep ongoing heat headlines going through Saturday
evening with lag in cooler, less humid post-frontal air not coming
until late Sunday. But with the ongoing caveat that temporary bouts
of storms, cooled outflow and convective debris will produce some
passing breaks in the excessive heat.

Earlier issued afternoon AFD update still on track, and watching
upstream convection acrs western into central IA for further
development and eventual convective watch coming. Outflow boundary
from passing showers/storms to the north and northeast, colliding
with main quasi-stationary front and holding it up from near Sioux
Falls...down to along the I80 corridor in the local area. This opens
up at least the north half of the fcst area, if not more, to
thunderstorms complexes from late this afternoon and into the
evening. Enhanced severe storms possible along the outflow boundary,
along with earlier concerns of bowing segments possibly producing 70
to 80 MPH winds at the apex. With more than one upstream
MCV/circulation seen on Visible and LLVL water vapor imagery, there
could be several "waves" of storms tonight. Also, concerns of
slightly elevated storms firing on nose of nocturnal LLJ up and over
lingering boundaries, then propagating along the same paths for
localized swaths of very heavy rainfall. Current indications suggest
that areas most susceptible for this phenomena are along and north
of the current instability gradient/I80 corridor. Thus, like
mentioned with earlier update, have gone ahead and expanded the
Flash Flood Watch for tonight for areas generally along and north of
I80. Could see localized swaths of 3-5 inches in these areas or even
more if the above mentioned training scenario unfolds and persists
longer into Sat morning.

Saturday...Just see some lingering non-severe storms or showers along
the front in the southern to eastern CWA for portions of Sat morning
and midday, then the front lights up mainly along and south of the
CWA later Sat afternoon and evening. Cool and less humid air lag
even behind the front will make for one more hot day.   ..12..

.LONG TERM...(Saturday Night through next Friday)
ISSUED AT 330 PM CDT Fri Jul 21 2017

Quick summary of the longer term, cooler and drier conditions still
on track for Late Sunday into early next week. Highs in the 70s to
low 80s for Monday and possibly Tue. Then warmer temps to try and
build back toward the area later in the week. Precip chances also
return by Wednesday night or Thu.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday Evening)
ISSUED AT 643 PM CDT Fri Jul 21 2017

Episodes of MVFR conditions possible at the northern 3 terminals due
to thunderstorms until 22/03Z. Skies will slowly clear with VFR conditions
after 22/03Z with winds shifting to the west and northwest by daybreak
with fair skies as high pressure moves in.

&&

.HYDROLOGY...
Issued at 330 PM CDT Fri Jul 21 2017

Maquoketa River and Wapsipinicon River... Currently below action
stage. Forecast is for significant rises and the possibility of
minor to moderate flooding developing within the next 24 hrs, but
this is largely based upon WPC 24 hr rain amounts which is 1.5 to
over 2 inches across these basins. Have issued a flood watch for
Independence, Manchester and Maquoketa since these sites based on
forecast rainfall are shown to go above flood stage within the next
24 hrs, and less than 50 percent confidence due to uncertainty on
rainfall amounts. Flooding is also shown at Dewitt and Anamosa Shaw
Rd, but these are not shown to go above FS until late in the weekend
thus far enough out and low confidence precludes anything from just
mention in AFD right now.

Rock River... Flooding is occurring along much of the Rock River
except for Moline due to routed water from recent heavy rainfall.
Additional heavy rainfall of 1.5 to 2.5 inches was used in the
generation of afternoon forecasts, which results in major flooding
at all 3 forecast points in our HSA... (Como, Joslin and Moline)
cresting late in the weekend or early next week based on this
additional rainfall. If this widespread heavy rain does not
materialize, then forecasts crests will be much lower.

Pecatonica River... River is approaching FS, and is forecast to
crest into moderate flood stage by the middle of next week.
Confidence is greatest on reaching minor flood stage, and should the
heavy rainfall not materialize over the next 24 hrs then the crest
will be lower.

Mississippi River... Rising tributary rivers over north of I-80
will likely lead to rises on the Mississippi River mostly next
week and especially from Quad Cities on southward. At this time
most are significant within bank rises or near action stage, and
these rises too are dependent on axis of heavy rainfall over the
24+ hrs.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch through Saturday morning for Benton-Buchanan-
     Cedar-Clinton-Delaware-Dubuque-Iowa-Jackson-Johnson-Jones-
     Linn-Muscatine-Scott.

     Excessive Heat Warning until 8 PM CDT Saturday for Cedar-Des
     Moines-Henry IA-Iowa-Jefferson-Johnson-Keokuk-Lee-Louisa-
     Muscatine-Scott-Van Buren-Washington.

     Heat Advisory until 8 PM CDT Saturday for Benton-Clinton-Jones-
     Linn.

IL...Flash Flood Watch through Saturday morning for Bureau-Carroll-
     Henry IL-Jo Daviess-Putnam-Rock Island-Stephenson-Whiteside.

     Excessive Heat Warning until 8 PM CDT Saturday for Hancock-
     Henderson-Henry IL-McDonough-Mercer-Rock Island-Warren.

     Heat Advisory until 8 PM CDT Saturday for Bureau-Putnam-
     Whiteside.

MO...Excessive Heat Warning until 8 PM CDT Saturday for Clark-
     Scotland.

&&

SYNOPSIS...12
SHORT TERM...12
LONG TERM...12
AVIATION...Nichols
HYDROLOGY...McClure
Hazardous weather outlook, Jul 21, 4:58 PM CDT, 4 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
458 PM CDT Fri Jul 21 2017

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-221000-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
458 PM CDT Fri Jul 21 2017

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

Thunderstorms will continue to develop and move across portions of
the Outlook Area this afternoon and evening. The environment is
conducive for severe weather with damaging winds, tornadoes, flash
flooding and large hail as the main threats. A few supercell
thunderstorms are possible this afternoon and evening, before one
or more bow echoes develop and move across the area later this
evening. Some of these storms could be fast moving. Later tonight,
storms are expected to be slower moving, and possibly move across
the same areas. This may produce localized flash flooding. A Flash
Flood Watch is in effect tonight for areas generally along and
north of the Interstate 80 corridor.

The Rock and Pecatonica rivers are experiencing, or will
experience moderate to major flooding. Please see the latest
River Flood Statements and Flood Warnings for details.

Hot and humid weather will continue into this evening, with
heat indices up to 110 degrees south of Highway 30. Excessive
heat warnings and heat advisories remain in effect for most of
the outlook area through Saturday.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Additional rounds of thunderstorms are possible Saturday,
especially along and south of the Highway 34 corridor. Then
isolated thunderstorms are possible on Sunday afternoon. Severe
weather is possible for both these periods, but confidence on
timing and favored locations remains low. If severe storms do
occur Saturday, the main threats would be damaging winds and
flash flooding. Large hail may be more of a threat on Sunday
afternoon.

Hot and muggy conditions will continue Saturday, with afternoon
heat indices up to 110 degrees south of Highway 30.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this afternoon through the early
morning hours.

12

In the hours before

Local storm report, Jul 21, 8:25 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
825 PM CDT FRI JUL 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HEAVY RAIN       2 NNE CEDAR RAPIDS      42.01N 91.65W
07/21/2017  M2.02 INCH       LINN               IA   TRAINED SPOTTER

&&

DC
Local storm report, Jul 21, 8:27 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
827 PM CDT FRI JUL 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HEAVY RAIN       1 NNW ELY               41.89N 91.59W
07/21/2017  M1.40 INCH       LINN               IA   TRAINED SPOTTER

            FELL IN 15 MINUTES.

0503 PM     HAIL             2 N ELY                 41.90N 91.58W
07/21/2017  M0.25 INCH       LINN               IA   TRAINED SPOTTER

0507 PM     TSTM WND DMG     ELY                     41.88N 91.59W
07/21/2017                   LINN               IA   PUBLIC

            LARGE TREE LIMBS DOWN OVER CAR. REPORT VIA KCRG
            FACEBOOK...TIME ESTIMATED.

0509 PM     TSTM WND DMG     WNW WILLIAMSTOWN        41.57N 91.74W
07/21/2017                   JOHNSON            IA   LAW ENFORCEMENT

            TREE BRANCHES DOWN. WIND ESTIMATED AT 50-60 MPH.

0509 PM     TSTM WND DMG     S FAIRBANK              42.64N 92.05W
07/21/2017                   BUCHANAN           IA   LAW ENFORCEMENT

            TREE BRANCHES BLOWN DOWN. WINDS ESTIMATED AT 50-60 MPH.

0512 PM     HAIL             WNW WILLIAMSTOWN        41.57N 91.74W
07/21/2017  E1.00 INCH       JOHNSON            IA   LAW ENFORCEMENT

0517 PM     TSTM WND DMG     1 S MARTELLE            42.01N 91.36W
07/21/2017                   JONES              IA   PUBLIC

            SHED DAMAGED AND LEANED OVER. REPORT VIA KCRG FACEBOOK.

0519 PM     TSTM WND GST     IOWA CITY MUNICIPAL AIR 41.63N 91.55W
07/21/2017  M53.00 MPH       JOHNSON            IA   ASOS

0522 PM     HAIL             4 SW CORALVILLE         41.65N 91.65W
07/21/2017  E1.00 INCH       JOHNSON            IA   PUBLIC

            REPORT VIA KCRG FACEBOOK.

0529 PM     HAIL             2 W IOWA CITY           41.66N 91.57W
07/21/2017  E0.88 INCH       JOHNSON            IA   EMERGENCY MNGR

0540 PM     HEAVY RAIN       E SOLON                 41.80N 91.49W
07/21/2017  M1.47 INCH       JOHNSON            IA   TRAINED SPOTTER

0550 PM     FLASH FLOOD      2 SW IOWA CITY          41.64N 91.57W
07/21/2017                   JOHNSON            IA   TRAINED SPOTTER

            SEVERAL INCHES OF WATER FLOWING OVER ROAD WITH MANHOLE
            COVERS BLOWN OUT.

0605 PM     FLASH FLOOD      IOWA CITY               41.66N 91.54W
07/21/2017                   JOHNSON            IA   EMERGENCY MNGR

            REPORT OF A FEW CARS STALLED IN SEVERAL INCHES OF PONDING
            WATER ON STREET IN TOWN.

0609 PM     FUNNEL CLOUD     1 N NICHOLS             41.49N 91.31W
07/21/2017                   MUSCATINE          IA   LAW ENFORCEMENT

            JUST SOUTH OF 155TH ST AND DAVIS AVE.

0617 PM     FUNNEL CLOUD     3 S ATALISSA            41.53N 91.17W
07/21/2017                   MUSCATINE          IA   LAW ENFORCEMENT

            REPORTED VIA ATALISSA PD NEAR 155TH AND KELLY AVE.

0620 PM     HEAVY RAIN       OLIN                    42.00N 91.14W
07/21/2017  M2.52 INCH       JONES              IA   TRAINED SPOTTER

            RAINFALL IN PAST 45 MIN.

0624 PM     HEAVY RAIN       OLIN                    42.00N 91.14W
07/21/2017  M2.52 INCH       JONES              IA   TRAINED SPOTTER

0634 PM     HAIL             1 E FREEPORT            42.29N 89.62W
07/21/2017  E0.25 INCH       STEPHENSON         IL   TRAINED SPOTTER

0638 PM     HEAVY RAIN       2 NNE CEDAR RAPIDS      42.01N 91.65W
07/21/2017  M2.02 INCH       LINN               IA   TRAINED SPOTTER

0638 PM     HEAVY RAIN       THOMSON                 41.96N 90.10W
07/21/2017  M1.00 INCH       CARROLL            IL   TRAINED SPOTTER

0638 PM     HEAVY RAIN       1 SW NORTH LIBERTY      41.73N 91.62W
07/21/2017  M1.55 INCH       JOHNSON            IA   TRAINED SPOTTER

            FELL IN 90 MINUTES

0656 PM     TSTM WND GST     DEWITT                  41.82N 90.55W
07/21/2017  E50.00 MPH       CLINTON            IA   NWS EMPLOYEE

0700 PM     HEAVY RAIN       3 SSW CENTER JUNCTION   42.08N 91.11W
07/21/2017  M2.40 INCH       JONES              IA   TRAINED SPOTTER

            RAIN FELL IN 45 MINUTES.

0718 PM     TSTM WND DMG     1 N TAYLOR RIDGE        41.40N 90.67W
07/21/2017                   ROCK ISLAND        IL   TRAINED SPOTTER

            POWER LINES DOWN.

0721 PM     TSTM WND DMG     FULTON                  41.87N 90.16W
07/21/2017                   WHITESIDE          IL   LAW ENFORCEMENT

            TREES ARE DOWN ACROSS THE TOWN OF FULTON.

0724 PM     TSTM WND DMG     2 NE FULTON             41.89N 90.13W
07/21/2017                   WHITESIDE          IL   LAW ENFORCEMENT

            BARN BLOWN DOWN.

0725 PM     TSTM WND GST     MOLINE QUAD-CITY AIRPOR 41.45N 90.50W
07/21/2017  M71.00 MPH       ROCK ISLAND        IL   ASOS

0808 PM     HEAVY RAIN       3 NNE STOCKTON          42.39N 89.98W
07/21/2017  M2.00 INCH       JO DAVIESS         IL   CO-OP OBSERVER

            RAIN CAME IN TWO SEPARATE STORMS THIS EVENING.

&&

DC
Special weather statement, Jul 21, 8:30 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
830 PM CDT FRI JUL 21 2017

ILC011-155-220215-
Putnam-Bureau-
830 PM CDT FRI JUL 21 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL PUTNAM AND
BUREAU COUNTIES UNTIL 915 PM CDT...

At 830 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Walnut to 6 miles north of Wyanet to
near Osceola. Movement was east at 40 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Princeton, Hennepin, Spring Valley, DePue, Granville, Walnut, Ladd,
Wyanet, Sheffield, Tiskilwa, La Moille, Dalzell, Buda, Bureau
Junction, Mark, Ohio, Cherry, Neponset, Malden and Manlius.

This includes the following highways...
 Interstate 80 in Illinois between mile markers 43 and 72.
 Interstate 180 between mile markers 1 and 13.

LAT...LON 4122 8964 4123 8964 4124 8986 4125 8986
      4146 8967 4158 8968 4158 8917 4118 8916
TIME...MOT...LOC 0130Z 274DEG 35KT 4160 8961 4146 8960 4125 8975

UTTECH
Local storm report, Jul 21, 8:33 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
833 PM CDT FRI JUL 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     TSTM WND DMG     2 N TAYLOR RIDGE        41.42N 90.67W
07/21/2017                   ROCK ISLAND        IL   TRAINED SPOTTER

            WIND KNOCKED DOWN A 5 INCH DIAMETER HEALTHY TREE BRANCH
            OFF OF A SILVER MAPLE TREE.

&&

DC
Local storm report, Jul 21, 8:38 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
838 PM CDT FRI JUL 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     TSTM WND DMG     MUSCATINE               41.42N 91.07W
07/21/2017                   MUSCATINE          IA   TRAINED SPOTTER

            A FEW 2 TO 4 INCH BRANCHES DOWN WITHIN THE CITY OF
            MUSCATINE. 2 5 TO 8 INCH TREE LIMBS DOWN FROM SOFT WOOD
            TREES.

&&

DC
Local storm report, Jul 21, 8:48 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
848 PM CDT FRI JUL 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     HEAVY RAIN       SW STOCKTON             42.35N 90.01W
07/21/2017  M1.66 INCH       JO DAVIESS         IL   TRAINED SPOTTER

0847 PM     HEAVY RAIN       1 SSE EDGEWOOD          42.63N 91.39W
07/21/2017  M1.88 INCH       DELAWARE           IA   TRAINED SPOTTER

&&

DC

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 7:18 PM CDTTornado WarningDVNCarroll, Whiteside42 min
Jul 21, 7:23 PM CDTTornado WarningDVNWhiteside22 min
Jul 21, 7:33 PM CDTSevere Thunderstorm WarningDVNCarroll, Rock Island, Whiteside57 min
Jul 21, 7:33 PM CDTSevere Thunderstorm WarningDVNBureau, Henry, Mercer, Rock Island57 min
Jul 21, 7:51 PM CDTFlash Flood WarningDVNJo Daviess, Stephenson6 hr
Jul 21, 8:30 PM CDTSpecial Weather StatementDVNBureau, Putnam45 min
Jul 21, 11:10 PM CDTSevere Thunderstorm WarningDVNCarroll, Jo Daviess, Stephenson65 min
Jul 22, 12:37 AM CDTFlash Flood WarningDVNCarroll6 hr
Jul 22, 1:45 AM CDTFlash Flood WarningDVNJo Daviess6 hr
Jul 22, 6:05 AM CDTAreal Flood WarningDVNCarroll, Jo Daviess, Stephenson18 hr
Jul 22, 12:10 PM CDTRiver Flood WarningDVNRock Island7 days
Jul 22, 12:20 PM CDTAreal Flood WarningDVNBureau, Henry, Putnam, Rock Island, Whiteside12 hr
Jul 22, 12:23 PM CDTRiver Flood WatchDVNRock Island, Whiteside5 days
Jul 22, 12:23 PM CDTRiver Flood WatchDVNRock Island7 days
Jul 22, 12:23 PM CDTRiver Flood WatchDVNMercer, Rock Island8 days
Jul 22, 12:23 PM CDTRiver Flood WatchDVNMercer24 hr
Jul 22, 12:23 PM CDTRiver Flood WatchDVNHenderson, Mercer24 hr
Jul 22, 12:23 PM CDTRiver Flood WatchDVNHenderson24 hr
Jul 22, 12:23 PM CDTRiver Flood WatchDVNHancock, Henderson24 hr
Jul 22, 12:23 PM CDTRiver Flood WatchDVNHancock3 days

Nearby

Flash Flood Warnings in Illinois, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.